| Model Number |
DIB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section h3-other (81): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the monofocal intraocular lens (iol) was defective.No further information was provided.
Additional Manufacturer Narrative
Corrected data: in review, it was noticed that an incorrect date (sep 12, 2023) was inadvertently entered in the section "g3" of the initial mdr report.The correct date that should have been used is "sep 13, 2023"; therefore, the information has been corrected in this supplemental mdr report and the following field was updated accordingly: section g3: date received by manufacturer: sep 13, 2023.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.